Une remarque sur un résultat de Y. Pan
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, p. 53-56
@article{AFST_1996_6_5_1_53_0,
     author = {Chaouech, A.},
     title = {Une remarque sur un r\'esultat de Y. Pan},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 5},
     number = {1},
     year = {1996},
     pages = {53-56},
     zbl = {0879.32022},
     mrnumber = {1413844},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1996_6_5_1_53_0}
}
Chaouech, A. Une remarque sur un résultat de Y. Pan. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 5 (1996) no. 1, pp. 53-56. http://www.numdam.org/item/AFST_1996_6_5_1_53_0/

[1] Alexander (H.) .- Proper holomorphic mappings in Cn, Indiana Univ. Math. J. 26 (1977), pp. 134-146. | MR 422699 | Zbl 0391.32015

[2] Bedford (E.) et Bell (S.) .- Proper self-maps of weakly pseudoconvex domains, Math. Ann. 261 (1982). | MR 675205 | Zbl 0499.32016

[3] Bell (S.) .- Boundary behavior of proper holomorphic maps between non pseudoconvex domains, Am. Math. J. 106 (1984), pp. 639-643. | MR 745144 | Zbl 0552.32019

[4] Pan (Y.) .- Proper holomorphic self-mappings of Reinhardt domains, Math. Z. 208 (1991), pp. 289-295. | MR 1128711 | Zbl 0727.32011

[5] Fornaess (J.) .- Biholomorphic maps between weakly pseudoconvex domains, Pac. Math. J. 74 (1978), pp. 63-65. | MR 481111 | Zbl 0353.32026

[6] Pinchuk (S.) .- On proper maps of strictly pseudoconvex domains, Sib. Math. J. 15 (1974), pp. 909-917. | MR 355109